# SDR CA050509005

- Difficulty date: May 6, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 29,362 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Plate
- Condition: Torn
- Location: Ski Harness
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) UPON ENTERING CRUISE FLIGHT, THE PILOT HEARD A LOUD BANG AND FELT THE AIRCRAFT SHUTTER. HE NOTICED THAT THE RT SKI HARNESS HAD COME UNATTACHED TO THE UPPER WING ATTACH FITTING, LETTING THE RT SKI ROTATE UPWARD AGAINST THE WING STRUT.  THE PILOT TOOK MEASURES TO LAND THE AIRCRAFT AT HIS ORIGINAL DEPARTURE LOCATION.  UPON LANDING THE RT SKI DEPARTED FROM THE AIRCRAFT AND DAMAGE WAS SUSTAINED TO THE RT LANDING GEAR AND WING STRUT ASSEMBLY.  FURTHER INVESTIGATION IS CONTINUING FOR CAUSE OF SKI HARNESS ASSEMBLY DETACHMENT.
